Jump to content
CrazyBoards.org

can anti-d's and anticonvulsants decrease sleep quality


Recommended Posts

That pretty much says it. I get that tingly raw feeling you get when you haven't gotten enough sleep, except you have! I almost always get 8-9 every night. Why would I feel that way unless my meds were messing with my sleep architecture or something? I take Wellbutrin, Cymbalta, Lamictal, and trazodone for sleep.

Link to comment
Share on other sites

My sleep is disturbed and I'm on an AD and anticonvulsant combo. Having said that, it could be stress, change in seasons, poor sleep hygiene all kinds of stuff.

Link to comment
Share on other sites

  • 1 year later...

you may wanna have a sleep test and see if you have sleep apnea

that can explain feeling tired after a long sleep

problem is you are waking up often all night if you have sleep apnea

this occurred w me and now i get good quality sleep whereas before I had the problem you speak of

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...